MathSciNet Relay Station
MathSciNet bibliographic data
MR1415044 34L05 (34B24)
Kong, Q.; Zettl, A. Eigenvalues of regular Sturm-Liouville problems. J. Differential Equations 131 (1996), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement